Journal of Statistical Theory and Applications

ISSN: 1538-7887
Volume 14, Issue 3, September 2015
Manoel Wallace A. Ramos, Pedro Rafael D. Marinho, Gauss M. Cordeiro, Ronaldo V. da Silva, G.G. Hamedani, Joao Pessoa
Pages: 222 - 239
For any baseline continuous G distribution, we propose a new generalized family called the Kumaraswamy-G Poisson (denoted with the prefix “Kw-GP”) with three extra positive parameters. Some special distributions in the new family such as the Kw-Weibull Poisson, Kw-gamma Poisson and Kw-beta Poisson...
U.J. Dixit, S. Annapurna
Pages: 324 - 349
The uniformly minimum variance unbiased estimators (UMVUE) of the parameters and reliability functions of a bivariate geometric distribution(BGD) have been derived.The exact variances of the maximum likelihood estimator (MLE) and of UMVUE have been derived and the corresponding mean square errors have...